# SDR WX0A2020080373540

- Difficulty date: August 1, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N250NV
- Make and model: Airbus A320-214
- Aircraft serial: 7743
- Aircraft time: 8,507 hours, 4,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL TEST OF EMERGENCY LIGHTS FOR WEEKLY CHECK FAILED EPSU 13WL BATTERY / REMOVED AND REPLACED BATTERY FOR EPSU 13WL IAW AMM 33-51-38-400-002. OPS CKS GOOD."
